Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TORNIER, INC. TORNIER PERFORM; BIT, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TORNIER, INC. TORNIER PERFORM; BIT, SURGICAL
Model Number
MWJ127
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure a piece of the screw bit broke off in the patient's left shoulder.Md pulled out the broken piece.X ray came to the room with a c arm to get x ray.Md confirmed that no pieces were left in the patient's arm utilizing x ray.
New Search
Submit an Adverse Event Report
Brand Name
TORNIER PERFORM
Common Device Name
BIT, SURGICAL
Manufacturer
(Section D)
TORNIER, INC.
10801 nesbitt avenue south
bloomington MN 55437
MDR Report Key
25014472
Report Number
25014472
Device Sequence Number
21408165
Product Code
GFG
UDI-Device Identifier
00846832062492
UDI-Public
(01)00846832062492
Combination Product (Y/N)
N
Initial Reporter State
NV
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/13/2026
Report Date
(Section F)
04/13/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
MWJ127
Device Catalogue Number
MWJ127
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/28/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
80 YR
Patient Sex
Female
Patient Weight
99 KG
Date Report Sent to FDA
04/13/2026